# SDR ZW0A0303101

- Difficulty date: March 10, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 60,149 hours, 31,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT AT SEATS 8 THRU 12 WERE INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 6-28-2002 STL.
